Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

Feel dizziness, and room spinning. Taking tylonel pms. Cause?

Hello..My name is Joanna..The last few months I have been experiencing some dizziness during the day maybe three times a month..The last 2 nights, I was woken up by them..I had to sit up because I felt like the room was spinning and I was sinking into my pillow. I have been taking tylonel pms every night for 2 weeks because I can never sleep..What can be the cause of this?
Asked On : Thu, 18 Apr 2013
Answers:  1 Views:  48
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Dear Joanna,
Welcome to HCM and thanks for posting your query here.
Dizziness and room spinning seems to be with the disease condition vertigo. It is a vestibular imbalance disorder. Sometimes it is associated with nausea and vomiting and stomach upset. Any associated ENT disorders like ET dysfunction, middle ear problems, pus from the ear should be checked out. Antivertigo medications include vertin of 4mg, 8mg and 16mg will relieve the symptoms. Tylenol PM is a combination of analgesic and sedative. Hence it should be used very carefully. This drug will not help in your condition.
Please consult an ENT doc and get your ear checked.
Hope this is helpful to you.
Answered: Mon, 22 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor